# SDR 99ZZZX1834

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2740 · Stabilizer Control System
- Part: Springs
- Part number: 69778551
- Condition: Broken
- Location: Stab Trim Gearbx
- Part time: 18,419 hours
- Component: Boeing, 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED AUXILIARY BRAKE TEST.  BROKEN SPRINGS.  INSTALLED PN 69-77855-2 SPRINGS.
